# SDR CALA2025051404665

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N77587
- Make and model: Boeing 737-9
- Aircraft serial: 67631
- Aircraft time: 1,053 hours, 345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE BSACKET PROTRUDING INSPECTED DOOR 2L ESCAPE SYS. REF AMM. 25-66-01/601. FLIGHT ATTENDANT REPORT OF "BRACKET PROTRUSION" IS CONSIDERED TO BE NORMAL BY DESIGN REF. AIPC. 25-66-00-15 FIG. ITEM 185. NO ABNORMAL PROTRUSIONS ON ALL PASS. DOORS AT THIS TIME. ACFT OK TO CONTINUE.
